MathSciNet Relay Station
MathSciNet bibliographic data
MR1604106 (99d:05042) 05C30 (05A15)
Goulden, I. P.; Jackson, D. M. Maps in locally orientable surfaces and integrals over real symmetric surfaces. Canad. J. Math. 49 (1997), no. 5, 865–882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement